# SDR HEEA0012801

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 206031313159A
- Condition: Mis Mfg
- Location: Floor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL HOLES FOR DRAIN LINES MISPLACED.
